Existence of positive solutions for boundary value problems of second-order functional difference equations


Aykut N.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.48, pp.517-527, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48
  • Publication Date: 2004
  • Doi Number: 10.1016/j.camwa.2003.10.007
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.517-527

Abstract

We prove the existence of positive solutions for boundary value problems of second-order functional difference equations. The result here is the generalization of a corresponding result for ordinary difference equations. (C) 2004 Elsevier Ltd. All rights reserved.